# SDR F3LA2023091800168

- Difficulty date: August 31, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N322FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7983
- Aircraft time: 18,790 hours, 8,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53488004320601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001260322-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORRODED AFT DOOR SILL BEAM ON LH SIDE REQUIRES REPLACEMENT AS PER A320NEO SRM 51-41-14-283-002 REV. 37.   DOOR SILL INSTALLATION HAS BEEN COMPLETED AS PER A320NEO SRM 51-72-11-911-001 REV. 37.  MX ACTION IS ACCEPTABLE.
